# SDR SWAA2022092724630

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N8738K
- Make and model: Boeing 737-8
- Aircraft serial: 60229
- Aircraft time: 4,573 hours, 2,041 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT FORWARD FLIGHT ATTENDANT INBOARD FLASHLIGHT NOT TESTING / [01] OK TO CONTINUE PER MEL 25-64-02; SP1B AUTH # 91352;[02] REMOVED AND REPLACED FWD F/A INBOARD FLASHLIGHT IAW AMM 25-64-00. OPS CHECK GOOD.  MEL 25-64-00 IS COMPLETE.
